MathSciNet Relay Station
MathSciNet bibliographic data
MR1158337 58E10 (53A10)
Altschuler, Steven J.; Grayson, Matthew A. Shortening space curves and flow through singularities. J. Differential Geom. 35 (1992), no. 2, 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement